# SDR 99FDEA00007

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19855
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nr 6 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

99-0007 - DURING FLAP RETRACT, NR 6 SLAT DID NOT FULLY RETRACT.  UNABLE TO CORRECT WITH RED TAB PROC.  INSPECT SLAT, NO DEFECT FOUND.  RAN NR 1 ENG WITH HYD PRESS, EXTEND AND RETRACT ALL LEAD EDGE DEVICE WITH NO FAULT OR PROBLEM FND.  MOCC NOTIFIED, AC OK FOR FLT.
